MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL STERILE LATARJET SCREW, 28MM; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL STERILE LATARJET SCREW, 28MM; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Catalog Number 288222
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.No nonconformances were identified for this part number, lot number combination per qlik query executed on 4/24/2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
This is report 3 of 4 for the same event.It was reported by the sales rep via phone that during a latarjet procedure, the two 30mm sterile latarjet screws were inserted and did not flush to the glenoid and cortical.The sales rep stated that a 28mm sterile latarjet screw was opened, but also did not flush to the glenoid and cortical.A 34mm sterile latarjet screw was opened and also did not flush to the glenoid and cortical.These screws did not provide the compression necessary to complete the case and each was removed from the patient with no debris left behind.The case was completed by shaving the cortical further and using a 32mm screw and a 34mm screw, which was different from the complaint screw.There was a surgical delay, but it was not specified how long.There was no patient harm reported.The sales rep was not present and could not provide any additional information.The devices were discarded by the customer.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
STERILE LATARJET SCREW, 28MM
Common Device Name
SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8582420
Report Number1221934-2019-57020
Device Sequence Number1857582
Product Code HWC
UDI-Device Identifier10886705026999
UDI-Public10886705026999
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number288222
Device Lot NumberL641881
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;